Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 95, NWS St. Louis, MO

May 20, 2017Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at May 20, 2017, 12:30 PM CDT for Lincoln County, Missouri. It took effect at May 20, 2017, 11:17 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 12:30 PM CDT (17:30 UTC)
In effect from
May 20, 2017, 11:17 PM CDT
Expired
May 24, 2017, 3:24 PM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

824 
WGUS43 KLSX 201730
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1230 PM CDT Sat May 20 2017

...The National Weather Service in St. Louis has issued a Flood 
Warning for the following rivers in Missouri... 

  Cuivre River at Old Monroe

.This Flood Warning is a result of over 2 inches of rainfall the 
past 24 hours and  up to a tenth of an inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-211730-
/O.NEW.KLSX.FL.W.0095.170521T0417Z-170524T2024Z/
/OMNM7.1.ER.170521T0417Z.170522T0600Z.170523T0824Z.NO/
1230 PM CDT Sat May 20 2017

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River at Old Monroe
* from this evening to Wednesday afternoon.
* At  6:18 PM Thursday the stage was 22.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and 
  crest near 25.7 feet by early Monday morning. The river is forecast
  to fall below flood stage by Tuesday morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Cuivre River
  Old Monroe      24.0   22.84      24.8   25.6   23.7   22.2   21.7


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
5 follow-up statements
218 
WGUS83 KLSX 210154
FLSLSX
Flood Statement
National Weather Service St Louis MO
854 PM CDT Sat May 20 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River near Troy

  Cuivre River at Old Monroe

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-220154-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-170522T1953Z/
/TRYM7.1.ER.170520T1722Z.170521T1200Z.170521T1953Z.NO/
854 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Cuivre River near Troy
* until Monday afternoon.
* At  8:30 PM Saturday the stage was 23.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 24.4 feet by tomorrow morning, 
  then fall below flood stage tomorrow early afternoon.
* Impact:  At 24.8 feet...Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Cuivre River
  Troy            21.0   23.62      24.4   11.9    8.8    7.8    7.4


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-220153-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-170525T0336Z/
/OMNM7.1.ER.000000T0000Z.170522T0600Z.170523T1536Z.NO/
854 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Wednesday evening.
* At  2:31 PM Saturday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.9 feet by early Monday 
  morning, then fall below flood stage late Tuesday morning.
* Impact:  At 27.0 feet...Right bank overflows.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Cuivre River
  Old Monroe      24.0   24.33      25.6   26.8   24.3   22.8   22.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
981 
WGUS83 KLSX 211537
FLSLSX
Flood Statement
National Weather Service St Louis MO
1037 AM CDT Sun May 21 2017

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Cuivre River near Troy
            ...Old Monroe

.This Flood Warning is a result of heavy rainfall over the basin late last week and over the 
weekend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-221537-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-170522T1543Z/
/TRYM7.1.ER.170520T1722Z.170521T0745Z.170521T1543Z.NO/
1037 AM CDT Sun May 21 2017

The Flood Warning continues for
  the Cuivre River near Troy
* until Monday morning.
* At 10:00 AM Sunday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  late this morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Cuivre River
  Troy            21.0   21.32      10.9    8.3    7.6    7.4    7.2


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-221536-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-170524T2200Z/
/OMNM7.1.ER.000000T0000Z.170522T0600Z.170523T1000Z.NO/
1037 AM CDT Sun May 21 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Wednesday afternoon.
* At  7:09 AM Sunday the stage was 25.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.6 feet by after midnight 
  tonight, then fall below flood stage Tuesday morning.
* Impact:  At 27.0 feet...Right bank overflows.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Cuivre River
  Old Monroe      24.0   25.26      26.3   23.8   22.4   21.9   21.5


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
258 
WGUS83 KLSX 220153
FLSLSX
Flood Statement
National Weather Service St Louis MO
853 PM CDT Sun May 21 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-230153-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-170525T0400Z/
/OMNM7.1.ER.000000T0000Z.170522T0600Z.170523T1600Z.NO/
853 PM CDT Sun May 21 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Wednesday evening.
* At  5:58 PM Sunday the stage was 25.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.0 feet by after midnight 
  tonight, then fall below flood stage late Tuesday morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Cuivre River
  Old Monroe      24.0   25.73      26.0   24.4   22.7   21.9   21.5


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
226 
WGUS83 KLSX 221549
FLSLSX
Flood Statement
National Weather Service St Louis MO
1049 AM CDT Mon May 22 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of 1 to 3 inches of rain the 
past 24 hours and none forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-231549-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-170524T1030Z/
/OMNM7.1.ER.000000T0000Z.170521T2258Z.170522T2230Z.NO/
1049 AM CDT Mon May 22 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until late Tuesday night.
* At  9:03 AM Monday the stage was 24.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  late this afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Cuivre River
  Old Monroe      24.0   24.81      22.4   21.0   20.4   19.9   19.6


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
797 
WGUS83 KLSX 231543
FLSLSX
Flood Statement
National Weather Service St Louis MO
1043 AM CDT Tue May 23 2017

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This is the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-231613-
/O.CAN.KLSX.FL.W.0095.000000T0000Z-170524T1030Z/
/OMNM7.1.ER.000000T0000Z.170521T2258Z.170523T1215Z.NO/
1043 AM CDT Tue May 23 2017

The Flood Warning is cancelled for
  the Cuivre River at Old Monroe.
* Flood stage is 24.0 feet.
* The river will continue falling to 21.3 feet by tomorrow morning.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Cuivre River
  Old Monroe      24.0   23.90      21.3   21.5   21.4   20.8   20.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 7:01 AM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, May 20, 7:01 AM CDT, 5 hours 29 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
701 AM CDT Sat May 20 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 343 AM CDT Sat May 20 2017

As individual storms move northward this morning MCS continues to
track east, exiting forecast area by midday. Then will see
redevelopment as surface low lifts northward through Iowa, dragging
cold front through forecast area late this afternoon/evening. Storms
to finally taper off after midnight tonight.

As for temperatures today, since we are starting out cooler than
originally forecast, in the upper 40s to mid 60s, went close to
guidance or even a degree or two lower for highs due to cloud cover
and precipitation. Only fly in ointment is as surface low lifts
northward today, it will lift stalled warm front back north through
region, so if clouds thin out, even a little, temps could be warmer
than we are forecasting. For now have highs in the 70 to 80 degree
range. Lows tonight will be in the upper 40s to upper 50s.

Byrd

.LONG TERM...  (Sunday through Friday)
Issued at 343 AM CDT Sat May 20 2017

(Sunday through Monday)

Period begins with the cdfnt well east of the CWA with the sfc low
in central WI and the sfc ridge building into the region.

Behind the fnt, a much cooler sfc ridge will build into the region
for Sun. This ridge will keep the area dry with temps struggling to
reach the 70s. While deeper mixing is still expected, have trended
slightly cooler on Sun due to expected cool 850 mb temps. Mon shud be
slightly warmer with 850mb trof moving ewd allowing slightly warmer
temps into the region. However, did not go too warm with clouds
expected to spread into the area and a leading s/w bringing precip
to the area.

(Tuesday through Friday)

Mdls begin the period in fairly good agreement. By the middle of
next week, differences appear, tho mainly timing issues. After the
leading s/w mentioned above pulls ewd out of the region, a fast
moving clipper system is expected to move into the area.

With the region under persistent NW flow and a strong sfc ridge
likely settling south of the region, expect temps to be well below
seasonal avg for much of next week.

Tilly
&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 655 AM CDT Sat May 20 2017

MCS complex continues to move east and should move out of taf
sites by 15z-17z timeframe. Otherwise, dealing with IFR/MVFR cigs,
which should improve to VFR. Will see another round of storms this
afternoon, mainly after 21z for STL metro area as cold front moves
through. This round to move out by 03z Sunday. As for winds, to
persist from the south, then veer to the southwest ahead of front.
Once front moves through, winds to veer to the west.

SPECIFICS FOR KSTL:
MCS complex continues to move east and should move out of metro
area by 15z. Otherwise, dealing with IFR/MVFR cigs, which should
improve to VFR. Will see another round of storms this afternoon,
mainly after 21z for STL metro area as cold front moves through.
This round to move out by 03z Sunday. As for winds, to persist
from the south, then veer to the southwest ahead of front. Once
front moves through, winds to veer to the west.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 20, 4:45 AM CDT, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
445 AM CDT Sat May 20 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
445 AM CDT Sat May 20 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

A few severe thunderstorms are possible on Saturday, mainly across
portions of southern Illinois.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather or rainfall
amounts over two inches to the National Weather Service.

Tilly

In the hours before

Special weather statement, May 20, 6:52 AM CDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service St Louis MO
652 AM CDT SAT MAY 20 2017

ILZ065-070-201230-
Marion IL-Fayette IL-
652 AM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND FAYETTE COUNTIES UNTIL
730 AM CDT...

At 651 AM CDT, automated weather reporting equipment reported strong
thunderstorms along a line extending from near Patoka to near Odin.
Movement was north at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Salem, Vandalia, Centralia, St. Elmo, Sandoval, Central City, Odin,
Kinmundy, Brownstown, Patoka, Farina, Omega, Stephen Forbes Station,
Shobonier, Fairman, Wrights Corner, Avena, Tonti, La Clede and
Junction City.

This includes the following highways...
 Interstate 70 in Illinois between exits 63 and 76.
 Interstate 57 in Illinois between exits 109 and 135.

LAT...LON 3880 8870 3847 8895 3848 8912 3874 8915
      3922 8909 3922 8881 3891 8881 3891 8869
TIME...MOT...LOC 1151Z 188DEG 59KT 3879 8911 3859 8902

Tilly
Local storm report, May 20, 7:04 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LYON                    38.51N  91.17W
05/20/2017  M2.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

&&

EVENT NUMBER LSX1700427

BYRD
Local storm report, May 20, 7:43 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       1 S JEFFERSON CITY      38.56N  92.19W
05/20/2017  M2.90 INCH       COLE               MO   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 330 AM FRIDAY.

&&

EVENT NUMBER LSX1700428

BYRD
Local storm report, May 20, 7:45 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     HEAVY RAIN       BOWLING GREEN           39.34N  91.20W
05/20/2017  M2.57 INCH       PIKE               MO   CO-OP OBSERVER

            STORM TOTAL SO FAR

&&

EVENT NUMBER LSX1700429

KELLY
Local storm report, May 20, 10:28 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     HEAVY RAIN       JEFFERSON CITY          38.57N  92.19W
05/20/2017  M3.75 INCH       COLE               MO   BROADCAST MEDIA

            2 DAY RAINFALL TOTAL

&&

EVENT NUMBER LSX1700430

KELLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:23 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Warren52 min
May 19, 9:57 PM CDTRiver Flood WarningLSXGasconade, Montgomery13 days
May 20, 9:56 AM CDTRiver Flood WarningLSXCole56 hr
May 20, 11:43 AM CDTRiver Flood WarningLSXLincoln38 hr
May 20, 11:59 AM CDTRiver Flood WarningLSXRalls3 days
May 20, 3:23 PM CDTRiver Flood WarningLSXCallaway, Osage7 days
May 20, 3:23 PM CDTRiver Flood WarningLSXGasconade, Montgomery7 days

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.